# SDR SWAA2018070223193

- Difficulty date: May 27, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 69,510 hours, 41,334 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 001A8002678
- Part serial: 000082
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER TRANS RIB NR 3 CRACKED AT STAB STA 129.5.  REPAIRED RIB IAW EA.
